# SDR ASOA20140702168

- Difficulty date: July 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 33,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12302685001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACK IN LOWER FORWARD CORNER OF LEFT SUPPORT ANGLE FOR NLG UP-LOCK BOX.  MAINTENANCE R & R CRACKED SUPPORT ANGLE IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
